# SDR CA130621002

- Difficulty date: June 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 63,149 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FIRE TRUCKS WERE CALLED TO INVESTIGATE FUEL LEAKING FROM ACFT. MAY HAVE BEEN REPORTED AS A FUEL LEAK BY SOMEONE AT THE STATION BUT IT WAS A HYDRAULIC FLUID LEAK FROM THE TAIL OF THE ACFT. MOC SUSPECTS A  COLD SOAKED YAW DAMPER ACTUATOR SEAL FAILURE.  PUDDLE ON THE GROUND APPROXIMATELY 6 FT IN DIAMETER. MAINTENANCE HAS REMOVED PANELS FROM THE TAIL AND IS SEARCHING FOR THE SOURCE OF THE LEAK.   ALL RUDDER ACCESS PANELS OPENED, COMPONENTS CHECKED OK.  RUDDER RATIO TEST PERFORMED IAW AMM 27-21-15 ,  ON PIPE RETIGHTENED. HYD LEVEL OK, MOC INFORMED TO FOLLOW IT.
